English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Low-Rank Solution of an Optimal Control Problem constrained by Random Navier-Stokes Equations

Benner, P., Dolgov, S., Onwunta, A., & Stoll, M. (2020). Low-Rank Solution of an Optimal Control Problem constrained by Random Navier-Stokes Equations. International Journal for Numerical Methods in Fluids, 92(11), 1653-1678. doi:10.1002/fld.4843.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files
hide Files
:
1703.06097.pdf (Preprint), 2MB
Name:
1703.06097.pdf
Description:
File downloaded from arXiv at 2018-08-09 10:20
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
:
onwunta_2474804.pdf (Publisher version), 4MB
Name:
onwunta_2474804.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
© 2020 The Authors. International Journal for Numerical Methods in Fluids published by John Wiley & Sons, Ltd. This is an open access article under the terms of the Creative Commons Attribution License, which permits use, distribution and reproduction in any medium, provided the original work is properly cited.

Locators

show

Creators

show
hide
 Creators:
Benner, Peter1, Author              
Dolgov, Sergey2, Author
Onwunta, Akwum3, Author
Stoll, Martin4, Author
Affiliations:
1Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              
2University of Bath, ou_persistent22              
3University of Maryland, USA, ou_persistent22              
4TU Chemnitz, ou_persistent22              

Content

show

Details

show
hide
Language(s):
 Dates: 2017-03-172020
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: International Journal for Numerical Methods in Fluids
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 92 (11) Sequence Number: - Start / End Page: 1653 - 1678 Identifier: -